# SDR 0003621157

- Difficulty date: September 12, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N157US
- Make and model: Doug DC-10-40
- Aircraft serial: 46766
- Aircraft time: 70,169 hours, 28,687 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK FOUND CRACK ON FRAME AT BS 458 STRINGER 40L.  REPAIRED PER EA 11-179142.
